# SDR ASAA0741388

- Difficulty date: January 13, 2007
- Submitted: January 16, 2007
- Operation: Air carrier
- Aircraft: N778AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25110
- Aircraft time: 44,455 hours, 25,041 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 08550000
- Part serial: 088656
- Condition: Overheated
- Location: Master
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT CREW AND FLT ATTENDANTS REPORT BURNING PLASTIC SMELL IN CABIN AND COCPIT JUST BEFORE BEGINNING DESCENT.  FOUND MAIN BATTERY VOLTAGE LESS THAN 20 VOLTS BATTERY VERY WARM AND SMELLING HOT REPLACED BATTERY.
